Hi to all. this might be long, bu after reading every poat on this forum, I thought I'd throw the question out there. I had been on celexa for years, prozac before that, for mild depression. I have rheumatoid arthritis and in October had a bad flare. I was put on predisone, fairly high dose, with a taper. Well, while I was taking the prednisone, I lashed out at a co-worker, and my mind started racing. I sought help from a friend who is a pdoc(don't recommend this...) as I was frightened at my own behavior. He immediately dx'd me with BPII, took me off the celexa and put me on risperidol.I had weaned off the prednisone by this time, but he felt i was "still manic" For a few weeks I was ok, but then I started to feel depressed. My depression hurt like nothing ever has (and I gave birth twice!). Switched to a different doc who started me on effexor for the depression, Seroquel for insomnia, and she added lithium and lamictal. I am not feeling well at all, and I mentioned this to my doc, who firmly believes I have BP, she has nothing to offer me.
I think that I'm having side effects from the meds (jitters, sweats, etc).
My husband and I can think of NO OTHER TIME that I might have been hypomanic, even the day of my outburst I calmed down and had a normal evening. I did go throught a major depression, though, but not a usual one for BP's I could not sleep. at all. even with big time meds, and though I was physically and mentally exhausted, made it to work each day. LOst 13 lbs that I have not regained no appetite, burning tongue that appeared out of nowhere 3 weeks ago.
Just wanted your opinion. Not considering anything drastic as far as my meds are concerned.